MathSciNet Relay Station
MathSciNet bibliographic data
MR539642 (80h:26014) 26D15
Kwong, M. K.; Zettl, A. An extension of the Hardy-Littlewood inequality. Proc. Amer. Math. Soc. 77 (1979), no. 1, 117–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement